2018 - Volume 25 [Issue 8]

RESTRICTED BIJECTIONS ON THE GAMMA_1 NON DERANGED PERMUTATION GROUP

KAZEEM OLALEKAN AREMU, ABOR ISA GARBA, MANIRU IBRAHIM, STEPHEN BUORO

Page: 462-477
Abstract View: 47 times | PDF Download: 0 times

ON SOME NON-EUCLIDEAN PRINCIPAL IDEAL DOMAINS

C. OBI MARTINS, C. ASHARA PRECIOUS

Page: 478-510
Abstract View: 37 times | PDF Download: 0 times

RATE OF APPROXIMATION BY SOME SEQUENCE OF MIXED INTEGRAL TYPE OPERATORS

PRERNA MAHESHWARI SHARMA

Page: 454-461
Abstract View: 39 times | PDF Download: 2 times

A NOTE ON SD REPRESENTATION OF A SV MODEL WITH DG SOLUTION

REZA HABIBI

Page: 551-556
Abstract View: 7 times | PDF Download: 0 times

View All Issues